MAUDE Adverse Event Report: UNIMAX MEDICAL SYSTEM INC.; DETACHABLE ENDO POCKET

UNIMAX MEDICAL SYSTEM INC.; DETACHABLE ENDO POCKET
Catalog Number FEP936116
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The bag broke while trying to retrieve gallbladder.There were no parts of bag retained in patient.

Common Device Name
DETACHABLE ENDO POCKET
Manufacturer (Section D)
UNIMAX MEDICAL SYSTEM INC.
8f-2, no. 127, lane 235
pao chiao rd xindian district
new taipei city, taiwan 231
TW  231
Manufacturer (Section G)
UNIMAX MEDICAL SYSTEM INC.
8f-2, no. 127, lane 235
pao chiao rd xindian district
new taipei city, taiwan 231
TW   231
Manufacturer Contact
kris hsieh
8f-2, no. 127, lane 235
pao chiao rd xindian district
new taipei city, taiwan 231
TW   231
MDR Report Key22837442
Report Number3007791595-2025-00004
Device Sequence Number9247379
Product Code GCJ
UDI-Device Identifier04714127863504
UDI-Public(01)04714127863504(17)300109(10)6252412079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEP936116
Device Lot Number6252412079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight65 KG
Patient EthnicityHispanic